REAL

On the Fundamental Frequencies of Two and Three Dimensional Membranes

Makai, E. (1963) On the Fundamental Frequencies of Two and Three Dimensional Membranes. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (1-2). pp. 109-123.

[img]
Preview
Text
cut_MATKUTINT_8_1_-_2_1963_pp109_-_123.pdf

Download (5MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 31 Jul 2024 11:20
Last Modified: 31 Jul 2024 11:20
URI: https://real.mtak.hu/id/eprint/201427

Actions (login required)

Edit Item Edit Item